MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION VISTA®; DIMENSION VISTA® CA CALCIUM FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC DIMENSION VISTA®; DIMENSION VISTA® CA CALCIUM FLEX® REAGENT CARTRIDGE
Catalog Number K1023 SMN 10445160
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens healthcare diagnostics has confirmed that dimension vista® calcium (ca) flex® reagent cartridge lot 17171bd may produce erroneously low results from specific well sets.If ca reagent calibration is performed using an unaffected well set and qc and patient samples are subsequently processed using an affected well set, ca results may be falsely depressed up to -2.8 mg/dl (-0.7 mmol/l).If ca reagent calibration is performed using an affected well set, and qc and patient samples are subsequently processed using an unaffected well set, ca results may be falsely elevated.The observed bias for serum, plasma, and urine specimens are similar.Urgent medical device recall, vc-18-03.A.Us and urgent field safety notice vc-18-03.A.Ous dated january, 2018 were issued to customers who had been shipped dimension vista® calcium (ca) flex® reagent lot 17171bd.Customers were instructed to discontinue use and to discard lot 17171bd.
 
Event or Problem Description
Discordant falsely depressed calcium (ca) results were obtained on patient samples on the dimension vista 1500 instrument s/n (b)(4).The results were not reported to the physician(s).The same samples were repeated on alternate dimension vista instruments and higher results were obtained and reported.There is no known report of patient intervention or adverse health consequences due to the discordant falsely depressed ca results.

Brand Name
DIMENSION VISTA®
Common Device Name
DIMENSION VISTA® CA CALCIUM FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC
500 gbc drive
po box 6101
newark DE 19714 6101
MDR Report Key7255126
Report Number2517506-2018-00043
Device Sequence Number16447504
Product Code CIC
UDI-Device Identifier00842768015618
UDI-Public00842768015618
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K061792
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 02/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/20/2018
Device Catalogue NumberK1023 SMN 10445160
Device Lot Number17171BD
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2018
Initial Report FDA Received Date02/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2517506-02/01/2018-001-R
Patient Sequence Number1